Un calcul numérique des différentes solutions d'un système d'équations non-linéaires
RAIRO - Operations Research - Recherche Opérationnelle, Volume 24 (1990) no. 2, p. 159-166
@article{RO_1990__24_2_159_0,
     author = {Khanh, Bui Doan},
     title = {Un calcul num\'erique des diff\'erentes solutions d'un syst\`eme d'\'equations non-lin\'eaires},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     publisher = {EDP-Sciences},
     volume = {24},
     number = {2},
     year = {1990},
     pages = {159-166},
     zbl = {0707.65032},
     mrnumber = {1065532},
     language = {fr},
     url = {http://www.numdam.org/item/RO_1990__24_2_159_0}
}
Khanh, Bui Doan. Un calcul numérique des différentes solutions d'un système d'équations non-linéaires. RAIRO - Operations Research - Recherche Opérationnelle, Volume 24 (1990) no. 2, pp. 159-166. http://www.numdam.org/item/RO_1990__24_2_159_0/

1. J. Abadie, Generalized Reduced Gradient and Global Newton Methods, in Optimization and Related Fields, Lect. Notes in Math., n° 1190, 1986, p. 1-20. | MR 858344 | Zbl 0599.90102

2. F. H. Branin, Widely Convergent Method for Finding Multiple Solutions of Simultaneous Nonlinear Equations, I.B.M. J. Res. Dev., 16, 1972, p. 504-522. | MR 418449 | Zbl 0271.65034

3. Bui Doan Khanh et Dang Vu Huyen , Résolution numérique des équations différentielles par la formule de correction d'Hermite, C.R. Acad. Sci. Paris, 305, série I, 1987, p. 485-487. | MR 916316 | Zbl 0624.65067

4. L. Cesari, Optimization, Theory and Applications, Springer-Verlag, Heidelberg, 1983. | MR 688142 | Zbl 0506.49001

5. B. C. Eaves, F. J. Gould, H. O. Peitgen et M. J. Todd (éd.), Homotopy Methods and Global Convergence, Plenum Press, New York, 1983. | MR 749963 | Zbl 0507.00009

6. C. B. Garcia et W. I. Zangwill, Pathways to Solutions, Fixed Pointsand Equilïbria Prentice-Hall, New York, 1981. | Zbl 0512.90070

7. C. Hermite, Sur la formule d'interpolation de Lagrange, J. fur Reine u. Angew. Math., 94, 1878, p. 70-79. | JFM 09.0312.02

8. F. R. Loscalzo, On the Use of Spline Functions for the Numerical Solution of Ordinary Differential Equations, MRC Tech. Sum. Report, n° 869, Madison, 1968. | MR 2617606

9. L. B. Rall, Davidenko's Method for the Solution of Non-Linear Operator Equations, MRC Tech. Sum Report, n° 948, Madison, 1968.

10. S. M. Robinson (éd.), Analysis and Computation of Fixed Points, Acad. Press, 1980. | MR 592626 | Zbl 0463.00022

11. I. J. Schoenberg, Spline Functions and Differential Equations, First-Order Equations, Studies in numerical analysis (éd. SCAIFE), Acad. Press, 1974, p. 311-324. | MR 377360 | Zbl 0314.65033